MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist;daVinci Si; MONOPOLAR CURVED SCISSORS

INTUITIVE SURGICAL, INC EndoWrist;daVinci Si; MONOPOLAR CURVED SCISSORS
Model Number 420179-24
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction

Brand Name
EndoWrist;daVinci Si
Common Device Name
MONOPOLAR CURVED SCISSORS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50905531
Report Number2955842-2026-40000
Device Sequence Number18812577
Product Code NAY
UDI-Device Identifier00886874111505
UDI-Public(01)00886874111505(10)K10250828
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K180033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number420179-24
Device Catalogue Number420179
Device Lot NumberK10250828 315
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown